×

zbMATH — the first resource for mathematics

Solution of a differential equation and its applications. (English) Zbl 1004.30021
The author proves that every solution of differential equation \(f^{(k)}-e^{Q(z)}f=1\) (\(k\geq 1\), Q is a nonconstant polynomial) is an entire function of infinite order. He gives some applications of this result.

MSC:
30D35 Value distribution of meromorphic functions of one complex variable, Nevanlinna theory
30D20 Entire functions of one complex variable, general theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] R. BRUCK, On entire functions which share one value CM with their first derivative, Results Math., 30 (1996), 21-24. · Zbl 0861.30032 · doi:10.1007/BF03322176
[2] G. GUNDERSEN, Estimates for the logarithmic derivative of a meromorphic function, plu similar estimates, J. London Math. Soc. (2), 37 (1988), 88-104. · Zbl 0638.30030 · doi:10.1112/jlms/s2-37.121.88
[3] W. K. HAYMAN, Meromorphic Functions, Clarendon Press, Oxford, 1964 · Zbl 0115.06203
[4] G. JANK, E. MUES, AND L. VOLKMANN, Meromorphe Funktionen, die mit ihrer ersten un zweiten Ableitung einen endlichen Wert teilen, Complex Variables Theory Appl., 6 (1986), 51-71. · Zbl 0603.30037
[5] A. MARKUSHEVICH, Theory of Functions of a Complex Variable, Volume 2, translated b R. Silverman, Prenctice-Hall, Englewood Cliffs, 1965.
[6] L. RUBEL AND C. C. YANG, Values shared by an entire function and its derivative, Comple Analysis, Lecture Notes in Math., 599, Springer-Verlag, Berlin, 1977, 101-103. · Zbl 0362.30026
[7] H. X. Yi AND C. C. YANG, Uniqueness Theory of Meromorphic Functions, Science Press, Beijing, 1995, in Chinese
[8] Q. C. ZHANG, The uniqueness of meromorphic functions with their derivatives, Kodai Math J., 21 (1998), 179-184. · Zbl 0932.30027 · doi:10.2996/kmj/1138043871
[9] H. ZHONG, Entire functions that share one value with their derivatives, Kodai Math. J., 1 (1995), 250-259. · Zbl 0840.30013 · doi:10.2996/kmj/1138043421
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.